# SDR SCNA20250903352

- Difficulty date: August 6, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 73,070 hours, 27,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER SURROUND DOUBLER OF AFT CUTOUT AT EXTERNAL POWER RECEPTACLE DOOR  EMP 317018 - INNER SURROUND DOUBLER OF AFT CUTOUT AT EXTERNAL POWER RECEPTACLE DOOR WAS REPAIRED PER B737-800 SRM 53-10-15-2R-4 REPAIR 4.
